Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dizziness, stomach pain after taking susten to postpone periods. Is it normal?

Hi I am 31, 5 4 weight around 60kg. I wanted to postpone my mensus by 15 days. I have asked my doctor to prescribe. she obliged by prescribing susten200mg twice aday . But after using the capsule, I am getting dizziness , stomach pain. please tell me if it is normal. If I am pregnant,will this susten capsule unsafe to use?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  617
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

The symptoms that you are facing are all side effects of the Tablet Susten. Even in case you are pregnant, it is safe in you. It is not harmful in pregnancy.

Hope this helps.

Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor